Beechams Max Strength All in One Capsules, Cold & Flu Relief medicine for adults, with Paracetamol, 16s

Price History & Forecast

No Price Data Available

Price history will appear here once data is collected from Amazon.

Price Distribution

No price data available for histogram

Take Action

Buy on Amazon

Product Description

Product Description BeechamsĀ® All in One Tablets provide effective relief from pain, congestion and chesty cough. It contains three ingredients - paracetamol, phenylephrine hydrochloride and guaifenesin - to provide relief of symptoms associated with colds and flu including: - aches and pains - fever - chills - chesty cough - headache - blocked nose - sore throat - phlegm - catarrh - painful sinuses Paracetamol is a painkiller and reduces your temperature when you have a fever. Guaifenesin is an expectorant which loosens phlegm and relieves a chesty cough. Phenylephrine hydrochloride is a decongestant which helps to unblock your nose and sinuses helping you breathe more easily. Always Read the Label Ingredients Each capsule contains: Paracetamol 500 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 6.1 mg. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use. Directions Swallow with whole with water. Do not chew. Adults, the elderly and children over 12 years to take 2 capsules every 4 hours, do not take more than 8 tablets in a 24 hour period. D not give to children under 12 years of age. Do not exceed the stated dose. If symptoms persist consult your doctor. Immediate medical advise should be sought in the event of an overdose. Safety Warning Do not take with other flu, cold or decongestant products. Contains paracetamol, do not take with any other paracetamol-containing products. Consult your doctor before taking this medicine, if you are under the care of your doctor or are taking medication. Box Contains 16 x Beechams Max Strength AIO Caplets Manufacturer Contact Information Haleon UK Trading Limited, The Heights, Weybridge, KT13 0NY, UK

Key Features

Max strength all in one relief of cold and flu symptoms

Triple action formula provides effective relief from aches and pains, headache, fever, blocked nose, sore throat and a chesty cough

3x more ingredients than paracetamol alone

Helps to unblock your nose and sinuses, helping you breathe more easily

For cold and flu relief. Always read the label.

Product Details

Size
C&f Capsules 16
Format
Grocery
Domain
Amazon UK
Release Date
09 October 2012
Listed Since
09 July 2010
Beechams Max Strength All in One Capsules, Cold & Flu Relief medicine for adults, with Paracetamol, 16s

Price loading...

Price data last checked 14 day(s) ago - will refresh soon

Buy Now on Amazon